SciELO - Scientific Electronic Library Online

vol.35 issue4Some geometric properties of lacunary Zweier Sequence Spaces of order aAn equivalence in generalized almost-Jordan algebras author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


AYALA, Victor; DA SILVA, Adriano  and  ]KIZIL, EyUp. About the solutions of linear control systems on Lie groups. Proyecciones (Antofagasta) [online]. 2016, vol.35, n.4, pp.491-503. ISSN 0716-0917.

In this paper we prove in details the completeness of the solutions of a linear control system on a connected Lie group. On the other hand, we summarize some results showing how to compute the solutions. Some examples are given.

Keywords : Linear control systems; Lie groups; solutions.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License